We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to email@example.com.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
This is my first post to this message board. My husband and I are expecting our first baby in January. After 2 consecutive miscarriages, my doctor sent me to a genetic counselor and I was diagnosed with having a gene mutation called factor V leiden. The doctor put me on a combonation of heparin injections twice a day and baby aspirin daily. The doctor has increaded my dosage as I get through the pregnancy further, but has never tested my blood since my initial diagnosis. After reading some of the blood thinner posts, I noticed that some said I should be tested regularly. At 4 weeks, I was put on 1 ml each dose. Now I am at 1 1/2 ml twice a day in my 2nd trimester. Also, do I really need to put the needle all the way in? SInce I have the larger dose, it is a much larger needle. Before pregnancy, I didn't have a lot of fat in my belly area. I bleed after every shot still...I am worried I am going to hurt the baby somehow with the injection going in too far...Do I have a lot of room? ANy advice would be greatly appreciated!
The needle should go in all the way, don't worry, baby is fine! If your belly gets to tight, you have a couple of options for location, either your thighs or the backs of your arms. If you can, you should see if your doctor will switch you to lovenox. If your doctor doesn't switch you to lovenox, you should have a platelet count done at least once a month on heparin.
You won't hurt the baby and it is always best to put the needle most of the way in. Your bleeding after the shots because you are on blood thinners. Pay close attention if you accidentally cut yourself.